A member asked:

My doctor put me on .05 of calcitriol. i have been on it for three days and my blood pressure has been 145/95 is this due to the calcotriol?

5 doctors weighed in across 2 answers
Dr. Dan Fisher answered

Specializes in Internal Medicine

Could be.: I assume that your BP was lower prior to the calcitriol. Calcitriol can raise bp.

Answered 6/24/2014

5.4k views

Thank
Dr. Charles Turck answered

Specializes in Pharmacology

Unlikely: Calcitriol, a form of vitamin D, has not been shown to increase blood pressure and may even help to lower your blood pressure. It is unlikely that the medication would be a cause of your high blood pressure. One question to ask is what were your blood pressure readings prior to starting the drug and are there other factors like stress that may be causing an increase in blood pressure?

Answered 11/10/2019

130 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question